# SDR HNAA2014090300255

- Difficulty date: September 3, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 64,399 hours, 72,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: ORF201
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL AND CABIN SIDEWALL EMERGENCY LIGHTS FLICKERING WITH COCKPIT SWITCH IN THE OFF AND F/A SWITCH IN NORMAL WITH ENGINES SHUTDOWN ON APU POWER DURING PASSENGER DEPLANE.  R & R EMERGENCY LIGHT BATTERY AND POWER SUPPLY AT POSITION PS4 IAW MM 33-51-00.  OPS CHECKED GOOD.  OK FOR SERVICE AT THIS TIME.
